# SDR USAABB00035

- Difficulty date: March 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Condition: Failed
- Location: Rt Engine
- Part time: 3,226 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 126 - EN ROUTE PHL-LGW, OVER YHZ, CREW RECEIVED THE EICAS MESSAGE 'R GEN DRIVE AND THE ASSOCIATED LIGHT.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT IDG.  (M)
